BENADRYL® Allergy One A Day 10 mg Tablets offer daily relief from the symptoms of hay fever and other allergic conditions such as pet, skin and dust allergies.
BENADRYL® One A Day 10 mg Tablets contain 10 mg cetirizine dihydrochloride which is an antihistamine that helps releive allergy symptoms such as sneezing, runny nose and watery eyes. It can also be used to treat allergic skin reactions. These include uticaria, also known as hives, where the skin looks blotchy, with white raised wheals (bumps) surrounded by redness.
Warning or Restrictions
This medicine is for use in adults and children aged 12 years and over.
Warning: If you are a patient with renal insufficiency, please ask your doctor for advice; if necessary, you will take a lower dose. The new dose will be determined by your doctor. If you have difficulty passing urine, you should ask your doctor for advice.
Active ingredient: Cetirizine hydrochloride 10 mg.
Other ingredients: Microcrystalline cellulose, lactose, colloidal anhydrous silica and magnesium stearate. The film coating contains hydroxypropylmethylcellulose (E464), titanium dioxide (E171) and polyethylene glycol.
Height (6.3) Width (10.9) Depth (1.8)
Product code: 677300
Please read the enclosed leaflet carefully before starting to use the medicine. Take one tablet daily. Each tablet should be swallowed whole with a glass of water. If symptoms persist consult your doctor.